# SDR DALA2014101705616

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 70,735 hours, 32,414 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Bs 412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 412  WINDOW FRAME CORNER HAS LIGHTNING STRIKE DAMAGE.   REPAIRED IAW ERA 493524-14, REV D.
